# SDR QXEA2011012600076

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - DURING INSP FOUND POSSIBLE CRACK ON LT NACELLE OTBD SIDE 6 INCHES BELOW AND AFT OF PANEL 413BL.  HFEC INSPECTED AFFECTED AREA, CONFIRMED CRACK LOCATION AND SIZE REF NTM 51-00-01-250-801.  REPAIRED IAW RD 8/4-54-783 AND TASK CARD RD8/4-54-783/3.
